# SDR 05FDEA03952

- Difficulty date: November 24, 2005
- Submitted: November 25, 2005
- Operation: Air carrier
- Aircraft: N68056
- Make and model: Doug DC-10-10
- Aircraft serial: 47810
- Aircraft time: 63,674 hours, 28,937 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 575-569
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AIR CONDITIONING COMPT FOUND 1 CRACK 2.50" LONG ON BULKHEAD BETWEEN STA 575 AND STA 569 Z-60 X-24.  REPAIRED CRACK IAW SRM 53-30-00 FIG 6 SHT 4 VOL 1.  FABRICATED PARTS IAW DETAIL PARTS TRAVELER F164142/N001142 AND IAW SRM 53-30-00 FIG 6 SHT 4 VOL 1.
